| Model Number |
500AHCT |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The srt replaced the aux pcba.The monitor successfully powered up and passed the self test.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the blood parameter monitor had a heat damaged capacitor at the c107 position on the auxiliary (aux) printed circuit board assembly (pcba) causing the monitor to fail power up.There was no patient involvement.